MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER
Model Number C407699
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the procedure, the valve was leaking.When the wire was inserted, the valve began to leak.The procedure was completed with no patient consequences.

Brand Name
ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9856313
Report Number3005334138-2020-00122
Device Sequence Number3308282
Product Code DYB
UDI-Device Identifier05415067014382
UDI-Public05415067014382
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K023447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberC407699
Device Catalogue NumberC407699
Device Lot Number7220045
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR